Struggling Lyh-an

Discussion in 'Duromine Questions and Answers' started by Lyh-an, Aug 10, 2013.

  1. Lyh-an

    Lyh-an New Member
    Registered

    Joined:
    Aug 6, 2013
    Messages:
    1
    Likes Received:
    0
    Hi all. I have been on duromine 30mg for a full week now, but not seeing any change at all. I still get very hungry. The only thing is that I get thirsty and struggle to sleep. Is this normal?
     
  2. Kate

    Kate Administrator
    Staff Member

    Joined:
    Nov 21, 2009
    Messages:
    2,271
    Likes Received:
    871
    Hi, Lyh-ah.
    Yes, thurst and lack of sleep is quite usual for the pills. But if you see no results, I think there might be three problems: 1. You need to change a diet (I don't know your schedule and menu, so cannot recommend any certain changes) 2. You need more physical activity, and 3. your body needs more time to get used to pills (you never know how your body will react on any medication).
    What I suggest you is to visit your nutritionist and ask him if you need to change your diet plan.
    Good luck and stay healthy!:)
     
    Stop hovering to collapse... Click to collapse... Hover to expand... Click to expand...
Loading...
  • About Us

    Duromineforum.com was created in 2009. Since then many people have found followers and new friends thanks to this forum. In addition, they all got a strong motivation and support. Starting from 2013, the forum achieves a new level - mini social network for people, who want to lose weight, blogs for losing weight people, weight loss before & after pictures, diet issues, etc.
  • Like us on Facebook